# SDR ASAA2022011837192

- Difficulty date: January 18, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,802 hours, 9,788 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6697
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 63,918 hours, 25,030 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL. RESET EXTINGUISHES LIGHT. QRH COMPLETE. GROUNDED - YES. #2 PACK/ZONE TEMP CONTROLLER SHOWS "FLIGHT DECK TCV" (V143) FAULT. #1 CONTROLLER SHOWS NO FAULTS. REMOVED & REPLACED TCV REF B737-900 AMM 21-61-21, LK CK & GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-806-002.
